# SDR IPXA2019102868317

- Difficulty date: October 9, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: ARL01021
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING REFUEL ADAPTER FITTING IS GOUGED ON INSIDE.REPAIRED GOUGED RT WING REFUEL ADAPTER FITTING IAW VT-SAA EA 011-5720-01-A7931 REV. IR AND UPS EO MD11-5700-74425-A. (MINOR)
